# SDR CALA2023112003436

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 43,481 hours, 26,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FR16 DOOR STOP #7 UPR INBD HOLE #1 HAS CRACK INDICATIONS IN THE INTERCOASTAL LAYER AT THE 3:, AND 5:OCLOCK POSITION. GEN BY V062335 ON HAECO LCQ NR# 9294288/32288
